Billur Kaymakçalan, "Lyapunov stability theory for dynamic systems on time scales", International Journal of Stochastic Analysis, vol. 5, Article ID 312068, 7 pages, 1992. https://doi.org/10.1155/S1048953392000224
Lyapunov stability theory for dynamic systems on time scales
By use of the necessary calculus and the fundamental existence theory for dynamic systems on time scales, in this paper, we develop Lyapunov's second method in the framework of general comparison principle so that one can cover and include several stability results for both types of equations at the same time.
Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.